Communications in Analysis and Geometry

Volume 18 (2010)

Number 1

Hyperbolic geometry of multiply twisted knots

Pages: 101 – 120

DOI: http://dx.doi.org/10.4310/CAG.2010.v18.n1.a4

Author

Jessica S. Purcell (Department of Mathematics, Brigham Young University)

Abstract

We investigate the geometry of hyperbolic knots and linkswhose diagrams have a high amount of twisting of multiplestrands. We find information on volume and certain isotopyclasses of geodesics for the complements of these links,based only on a diagram. The results are obtained byfinding geometric information on generalized augmentationsof these links.

Full Text (PDF format)